Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    animal013's Avatar
    animal013 is offline Junior Member
    Join Date
    Apr 2002
    Posts
    72

    Lethargy- is it just the dbol?

    I'm in the middle of week 3 of a dbol 1-4, test en 1-10, eq 1-10 cycle, and all I feel like doing is eating and sleeping, and when Im in the gym I feel like busting my ass. But at all other times I can hardly muster the energy to do much of anything. And I've got grad school and job apps to do right now, on top of school. Is this lethargy due to the dbol, or can I expect this same sort of thing throughout the cycle?

    Thanks for any advice.

    Kevin

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    What was your training like before your cycle?

    If you've bumped it up you could be over training.

    JohnnyB

  3. #3
    animal013's Avatar
    animal013 is offline Junior Member
    Join Date
    Apr 2002
    Posts
    72
    I up'd my training from 4 days/wk to 5, but I've done that in the past and it hasn't been a problem, at least as far as my energy level outside of the weight room is concerned. But of course I'm sure I'm expending more energy in the weight room during each workout (the dbol makes me feel like fucking superman , but it doesn't feel like physical exhaustion from natural causes that's making me feel so lethargic.

    Does dbol make anybody else here feel lazy as hell? What about test or anything else for that matter? And again, I don't mean in the weightroom; I mean outside of the weightroom, at work, in class, wherever.

  4. #4
    animal013's Avatar
    animal013 is offline Junior Member
    Join Date
    Apr 2002
    Posts
    72
    bump

  5. #5
    animal013's Avatar
    animal013 is offline Junior Member
    Join Date
    Apr 2002
    Posts
    72
    bump-ety-bump

  6. #6
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    A couple of questions...what doses are you taking?

    Secondly...is your gear real?

    dbol , test, and eq combined shouldn't make you tired. Now if the gear was underdosed and you increased your training...you're obviously not going to recover as quickly and you could over training.

  7. #7
    animal013's Avatar
    animal013 is offline Junior Member
    Join Date
    Apr 2002
    Posts
    72
    My cycle:
    ------------------------------
    dbol 30mg/day 1-4
    test en 500mg/wk 1-10
    eq 400mg/wk 1-10
    winny 50mg/day 10-12

    ldex, ALA, nizoral
    nolva and fincar on hand (don't wanna be bald w/ tits, ya know?)
    clomid post-cycle
    ------------------------------

    I'm just starting week 4, waiting for the test to kick in. I know for a fact that the dbol is legit- I'm up 11 lb in 3 weeks, even with the ldex @.5mg/day, and strength is through the roof.

    As far as everything else goes, I'm waiting for it all to kick in. But everything APPEARS legit. Its all QV stuff. Everythin has rounded corners on the labels, the hologram is real, the batch numbers check out with the QV website, the lids are sealed correctly, the boxes are plastic-wrapped as described, etc. I mean, I haven't really even been expecting the eq or test to kick in yet, so that's not what's bothering me.

    I see that a lot of people have viewed my post but few have replied, so I'm guessing that this isn't a common thing. I could be mistaken that its the gear that's causing the problem. I also take Adderal for school (I've got Attention Defecit Disorder, ADD). That shit makes me really uptight/anxious sometimes, and so does the dbol. So I dropped my adderal dose to keep from being so damned uptight all the time once I started the dbol and realized that it also made me uptight. Now I think that lowering my adderal dosage could have caused this lethargy; doing so has made me tired like that in the past. I'm used to the dbol now, so I'm getting my adderal dosage back to normal.

    Thanks for the help johnnyb and mbHustla. I'll post again if this turns out to not be the problem.

  8. #8
    MR ARMAGEDON is offline Junior Member
    Join Date
    Oct 2002
    Location
    NH
    Posts
    90
    i get that all the time. some days i just want to sleep in all day and that could be the problem. maybe your sleepin to much

  9. #9
    NJou812's Avatar
    NJou812 is offline Associate Member
    Join Date
    Jul 2003
    Location
    North
    Posts
    250
    I actually feel the same way. I'm on my first cycle and in my 3rd week of 25mg/dbol a week. Usually I'm a workaholic (I have a full time demanding job, am an internet marketing consultant and am a co-founder of 2 start ups!) Usually motivation is not a problem, but I think the Dbol is making me a little unmotivated.

    BTW - I'm up 16lbs in three weeks with 10mg Nolva a day, so I don't think I'm overtraining.

  10. #10
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    dbol always makes me tired. my partner also. do your self a favor and hit the gym as soon as you get home. if you stay active it doesn't really bother you, but as soon as you sit down of take a little rest you get very lazy. when your at the gym your energy is high. so just hit the gym before your get lazy. pink dbols make you grow but they do make you lazy.

  11. #11
    zedsdead is offline New Member
    Join Date
    Sep 2003
    Posts
    9
    Quote Originally Posted by legend
    dbol always makes me tired. my partner also. do your self a favor and hit the gym as soon as you get home. if you stay active it doesn't really bother you, but as soon as you sit down of take a little rest you get very lazy. when your at the gym your energy is high. so just hit the gym before your get lazy. pink dbols make you grow but they do make you lazy.
    i'm the exact same, when i am acive (walking around/working out/sports, etc.) i feel fine, when i'm sitting around i feel lazy as a mofo... i also get random freak hairs on my body... weird shit

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •